CSpace

Browse/Search Results:  1-10 of 10 Help

Selected(0)Clear Items/Page:    Sort:
SEMICLASSICAL LIMIT OF GROSS-PITAEVSKII EQUATION WITH DIRICHLET BOUNDARY CONDITION 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2022, 卷号: 54, 期号: 1, 页码: 1053-1104
Authors:  Gui, Guilong;  Zhang, Ping
Favorite  |  View/Download:42/0  |  Submit date:2022/04/29
semiclassical limit  Schrodinger equation  boundary layer  successive complementary expansion method  
THE L-1-ERROR ESTIMATES FOR A HAMILTONIAN-PRESERVING SCHEME FOR THE LIOUVILLE EQUATION WITH PIECEWISE CONSTANT POTENTIALS AND PERTURBED INITIAL DATA 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2011, 卷号: 29, 期号: 1, 页码: 26-48
Authors:  Wen, Xin
Favorite  |  View/Download:62/0  |  Submit date:2018/07/30
Liouville equations  Hamiltonian preserving schemes  Piecewise constant potentials  Error estimate  Perturbed initial data  Semiclassical limit  
A High Order Numerical Method for Computing Physical Observables in the Semiclassical Limit of the One-Dimensional Linear Schrodinger Equation with Discontinuous Potentials 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2010, 卷号: 42, 期号: 2, 页码: 318-344
Authors:  Wen, Xin
Favorite  |  View/Download:41/0  |  Submit date:2018/07/30
Semiclassical limit  Schrodinger equation  Liouville equation  Discontinuous potential  
THE l(1)-STABILITY OF A HAMILTONIAN-PRESERVING SCHEME FOR THE LIOUVILLE EQUATION WITH DISCONTINUOUS POTENTIALS 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2009, 卷号: 27, 期号: 1, 页码: 45-67
Authors:  Wen, Xin;  Jin, Shi
Favorite  |  View/Download:41/0  |  Submit date:2018/07/30
Liouville equations  Hamiltonian preserving schemes  Discontinuous potentials  l(1)-stability  Semiclassical limit  
The l(1)-error estimates for a Hamiltonian-preserving scheme for the Liouville equation with piecewise constant potentials 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2008, 卷号: 46, 期号: 5, 页码: 2688-2714
Authors:  Wen, Xin;  Jin, Shi
Favorite  |  View/Download:48/0  |  Submit date:2018/07/30
Liouville equations  Hamiltonian preserving schemes  piecewise constant potentials  error estimate  half order error bound  semiclassical limit  
Semiclassical limit of the Gross-Pitaevskii equation in an exterior domain 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2006, 卷号: 179, 期号: 1, 页码: 79-107
Authors:  Lin, FG;  Zhang, P
Favorite  |  View/Download:48/0  |  Submit date:2018/07/30
Quasinormal modes prefer supersymmetry? 期刊论文
PHYSICAL REVIEW D, 2003, 卷号: 68, 期号: 10, 页码: 3
Authors:  Ling, Y;  Zhang, HB
Favorite  |  View/Download:46/0  |  Submit date:2018/07/30
Wigner measure and the semiclassical limit of Schrodinger-Poisson equations 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2003, 卷号: 34, 期号: 3, 页码: 700-718
Authors:  Zhang, P
Favorite  |  View/Download:64/0  |  Submit date:2018/07/30
Schrodinger-Poisson  Euler-Poisson  Vlasov-Poisson  Wigner measure  Wigner transformation  pseudodifferential operator  
SEMICLASSICAL LIMIT AND WELL-POSEDNESS OF NONLINEAR SCHRODINGER-POISSON SYSTEMS 期刊论文
ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, 2003, 页码: 18
Authors:  Li, Hailiang;  Lin, Chi-Kun
Favorite  |  View/Download:82/0  |  Submit date:2018/07/30
Schrodinger-Poisson system  quantum hydrodynamics  Euler-Poisson system  semiclassical limit  WKB expansion  quasilinear symmetric hyperbolic system  
The limit from the Schrodinger-Poisson to the Vlasov-Poisson equations with general data in one dimension 期刊论文
COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS, 2002, 卷号: 55, 期号: 5, 页码: 582-632
Authors:  Zhang, P;  Zheng, YX;  Mauser, NJ
Favorite  |  View/Download:61/0  |  Submit date:2018/07/30